Mathematische Zeitschrift

, Volume 127, Issue 4, pp 315–322 | Cite as

On subgraphs as matroid cells

  • J. M. S. Simões Pereira


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Harary, F.: Graph theory. Reading: Addison-Wesley 1969.Google Scholar
  2. 2.
    Harary, F., Welsh, D.: Matroids versus graphs. In: The many facets of graph theory, Lecture notes in mathematics 110. Berlin-Heidelberg-New York: Springer 1969.Google Scholar
  3. 3.
    Lehman, A.: A solution of the Shannon switching game. SIAM J.12, 687–725 (1964).Google Scholar
  4. 4.
    Tutte, W. T.: Introduction to the theory of matroids. New York-London-Amsterdam: Elsevier 1971.Google Scholar
  5. 5.
    Whitney, H.: On the abstract properties of linear dependence. Amer. J. Math.57, 509–533 (1935).Google Scholar

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • J. M. S. Simões Pereira
    • 1
  1. 1.Secção de MatemáticaUniversidade de CoimbraCoimbraPortugal

Personalised recommendations